Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Quantum cohomology rings of Lagrangian and orthogonal Grassmannians and total positivity

Author: Daewoong Cheong
Journal: Trans. Amer. Math. Soc. 361 (2009), 5505-5537
MSC (2000): Primary 14N35, 20G05
Published electronically: April 20, 2009
MathSciNet review: 2515821
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We verify in an elementary way a result of Peterson for the maximal orthogonal and Lagrangian Grassmannians, and then find Vafa-Intriligator type formulas which compute their $ 3$-point, genus zero Gromov-Witten invariants. Finally we study the total positivity of the related Peterson's varieties and show that Rietsch's conjecture about the total positivity holds for these cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14N35, 20G05

Retrieve articles in all journals with MSC (2000): 14N35, 20G05

Additional Information

Daewoong Cheong
Affiliation: Department of Mathematics, Korea Institute for Advanced Study, 207-43 Cheongryangri 2-dong, Seoul, 130-722, Korea

PII: S 0002-9947(09)04720-5
Received by editor(s): July 24, 2007
Received by editor(s) in revised form: December 20, 2007
Published electronically: April 20, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia